Integrability of distributions in $GCR$-lightlike submanifolds of indefinite Kaehler manifolds
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 591-602
https://doi.org/10.4134/CKMS.2012.27.3.591
Printed September 1, 2012
Rakesh Kumar, Sangeet Kumar, and Rakesh Kumar Nagaich
Punjabi University, Rayat Institute of Engineering $\&$ Information Technology, Punjabi University
Abstract : In present paper we establish conditions for the integrability of various distributions of $GCR$-lightlike submanifolds and obtain conditions for the distributions to define totally geodesic foliations in $GCR$-lightlike submanifolds.
Keywords : indefinite Kaehler manifold, $GCR$-lightlike submanifold, integrability of distributions
MSC numbers : 53C15, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd